# SDR CA021007002

- Difficulty date: September 19, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 22,146 hours
- Engine: Allsn 250C30S
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 90009213
- Condition: Sheared
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SIDE WIPER BLADE ATTACH PIN SHEARED AT 110 KTS AIRSPEED. SECONDARY PIN REMAINED ATTACHED BUT ALLOWED WIPER BLADE TO FLAIL AGAINST WINDSHIELD. WIPERS TURNED OFF AND AIRSPEED REDUCED TO 60 KTS. AIRCRAFT LANDED AT NEXT SCHEDULED STOP AND WIPER ARM WAS REMOVED. WINDSHIELD WAS INSPECTED AND NO FAULT FOUND. AIRCRRAFT WAS RETURNED TO SERVICE.
